Iwasawa λ-invariants and Mordell-Weil ranks of abelian varieties with complex multiplication

Takashi Fukuda*, Keiichi Komatsu, Shuji Yamagata

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)305-307
Number of pages3
JournalActa Arithmetica
Issue number4
Publication statusPublished - 2007
Externally publishedYes


  • λ-invariant
  • Jacobian variety
  • Mordell-weil rank

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this